# SDR SWIA202265938

- Difficulty date: May 25, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N254SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000621
- Aircraft time: 13,899 hours, 9,966 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Part number: 17039321005
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLAP TRACK #2 A OUTBOARD HAS WIDTH REDUCTION DAMAGE ON UPPER AND LOWER SURFACE MEASURED AT 1.18MM.     (C-CHECK RO 6/15/2022)    REMOVED AND REPLACED L/H FLAP TRACK #2 A OUTBOARD HAS WIDTH REDUCTION DAMAGE ON UPPER AND LOWER SURFACE REFERENCE APPLICABLE STEPS IN AMM 57-54-25 AMM 12-21-08 AMM 57-54-28  TRQ WRENCHES TCL-602, TC2-7401 CAL 5-10-23, MILLIOLHMETER TC2-5054 CAL 7-15-22
